What Type of Medications Stain Teeth?

What Type of Medications Stain Teeth?

Posted by Dr. Abeyta on Mar 20 2013, 12:55 AM

Here are some different types of medications that may cause discoloration:

1. Antibiotics

Antibiotics may temporarily discolor teeth in children. This is a harmless side effect caused by the child’s immature enamel.

2. Antihistamines

Antihistamines may temporarily discolor a child’s teeth. Consult with a physician before your child takes these medications.

3. Antipsychotics

Antipsychotics may cause discolored teeth in a child. Discuss this side effect with a physician before your child takes this medication.

4. Antithyroid medications

Antithyroid medications may cause discolored teeth. Consult with a physician before your child takes this medication.

5. Anticonvulsants

Anticonvulsants may cause a harmless gray or yellow discoloration to a child’s teeth. Consult with a physician before your child takes this medication.

Leave A Reply

Please fill all the fields.
None

Phone: (505) 293-7611

Email: [email protected]

Address:

4830 Juan Tabo Blvd. NE, Ste. K, Albuquerque, NM 87111

Contact Us

Working Hours

  • Monday: 8:00 am - 5:00 pm
  • Tuesday: 8:00 am - 5:00 pm
  • Wednesday: 8:00 am - 1:00 pm
  • Thursday: 8:00 am - 5:00 pm
  • Friday: Closed
  • Saturday: Closed
  • Sunday: Closed